Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes low grade fever while on Biaxin-XL?

I am on biaxinXL and have been running a low grade fever since I started the medication, is this a normal side effect or should I talk to my doctor about stopping it. I am to be on this medicine for another 2 weeks with a two week round of steroid before I have a CT scan done on my sinuses.
Thu, 28 Feb 2019
Report Abuse
General & Family Physician 's  Response
Hi,

First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it can't be because of the antibiotic that you are using however sinuses infection or inflammation can cause such fever pattern as you are experiencing.

Using OTC analgesics like acetaminophen can help with the fever.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My whole body looks red and when I touch a spot on my body it turns white but then quickly turns back to red. I noticed it on my face and ears for...